CureZone   Log On   Join
Re: mirena
 
LenaB Views: 3,445
Published: 12 years ago
 
This is a reply to # 1,353,466

Re: mirena


Hi Karen,

My vitamin B-12 was 594, and the range at the lab is 200-1100, so it's not rock bottom, but the Dr. said it's lower than optimal, so I am taking a sub-lingual form of B-12 that I buy at their office. It is called Neuro B-12 Methylcobalamin, 5mg. I take 3 per day, and I just put them under my tongue until they melt. I guess that B-12 is kind of fragile and if you take it sub-lingually, then it is better absorbed by the body as it bypasses the digestive system. The one that I take is made by ProHealth. There is a website listed on the bottle, it's http://www.immunesupport.com.
It's kind of expensive-I paid $40.00 for a bottle of 60.

The way that I understand it, bio-identical hormones are made to exactly replicate the ones made by the body. Cortisol is a hormone produced by the adrenal glands, located adjacent to the kidneys. It helps the body deal with physiologic stress. It helps maintain blood pressure and has an anti-inflammatory effect. It increases mobilization of fatty acids, an energy source from fat cells, for use by the muscles. Signs and symptoms of low cortisol levels include fatigue, hypoglycemia, inability to handle stress, low blood pressure, weight loss, weakness, loss of appetite, moodiness, nausea, vomiting, and diarrhea. (I just copied this from my printout from the Dr.)

I asked the Dr. about the Mirena and that I felt that it sent my body totally out of balance. She said it was possible, but we didn't talk too much about it. I had some blood work done and we went over the results and possible treatments. I tested positive for some viruses that are contributing to my issues of fatigue, Epstein-Barr virus ,EBV, CMV, and Herpesvirus 6. I need to deal with those first. I bought some supplements there, so hopefully they will be helpful.

The book by Dr. Vliet should be available down under :)
It's available on Amazon and probably on other book sites as well.

I wish you the best of luck with your removal. I don't think that you will regret it. I have yet to read about anybody that regrets having it removed. I am glad that I removed mine when I did as I think it would have only gotten worse with time-that seems to be what happens with pretty much everyone on this site.

Take care,

Lena
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

2.063 sec, (2)